# SDR SWAA2024090621039

- Difficulty date: August 1, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR WEB AT STA 1003+4 LBL 38; WL 208.2<[01] REFER TO FAULT TTG8Q00UYAWJ FOR REPAIR RESOLUTION;[02] REFER TO FAULT TTG8Q00UYAWJ FOR REPAIR RESOLUTION PER EA 24-153-02257-WIP1;[03] VERIFIED CORRECTIVE ACTION #1
